I had 6 cycles of Doxil. There sometimes comes a little gift bag that is given out by the Onc that is provided by the manufacturer. You have to avoid for at least 5-7 days after infusing any kind of heat,that means meals,drinks,showers etc. no spicy food either. Stay away from tight clothes,I wore no bra,lose granny panties and slippers on my feet. keep skin well moisturized to stop any cracking. I sipped on ice water while having the treatment. I recently saw in one chemo room,where the nurses were applying cold gel packs to the feet and hands to ward off hanf/foot syndrome. Also no pushing or pulling anything heavy. I made it through relatively easy,I did develope a rash to my legs and took benadryl for it. I hope your daughter makes it through as well. It also gave me my longest remission so far of 13 months!!! I lost no hair,had some minimal nausea and fatique,but nothing that I couldn't handle, Good luck~~~~Joanne
STAY AWAY from tight clothes. I got a bad rash (still have it) where my bra and underwear sits. Had to dump my cute, sexy, lacy garmets for COMFORTABLE loose bras and underwear. Sip on ice water, and do use ice gel packs on your hands and feet during the infusion. My side effects were skin problems and bad acid reflux. You can get protonix for it. I also experienced bad stomach pains and a little constipation. It's not as bad as Taxol/carbo/cisplat. Best of luck, Deandra
My daughter was on doxil for 9 months all of the above advice is good did any one talk to you about taking COQ10 to prevent any heart damage? prevent the foot and hand syndrome at all costs, daughter got it and it was horrible. Marty
Thanks for your advice, I told my granddaughter to ask her doctor about COQ10. We will do everything to prevent foot and hand syndrome. How often did your daughter take Doxil, did she take it more than once a month? Hope she is feeling better now. Rosy75
How is your dauguter doing now? Did she take any other medicine after Doxil? My granddaughter hasn`t started doxil yet because she still has a little fever due to a bacteria she caught after the debulking surgery. She is recovering and perhaps she will begin doxil next week. Hope your daughter is fine. How long has she been sick? Rosy75
Leslee took doxil once a month for 9 months, until her counts started going up, she was able to work during this time, except for the times whan she was so crippled up with the F&H thing. We are still looking for a better answer for her right now, they tried another chemo drug, that didn't work at all, she is unable to work right now and we are waiting for more advice from Mayo on what to do next. Leslee takes quite a few suppliments, most of them are for keeping her system as normal as possible during this time. Doxil is one of the oldest chemos and has had real good results in that time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.